# SDR QXEA200500687

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUR RIVETS SMOKING/PULLING THROUGH SKIN UNDER WING FAIRING, APPROXIMATELY X424, LEFT SIDE WHERE LOWER END OF FAIRING MEETS FUSELAGE.  REPAIRED IAW DHC-8 200 SRM 51-40-00, PAGE 1-6.
